MathSciNet Relay Station
MathSciNet bibliographic data
MR559674 (81g:30048) 30E05 (30B50)
Hille, Einar On a class of interpolation series. Proc. Roy. Soc. Edinburgh Sect. A 84 (1979), no. 3-4, 283–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement